# SDR 2002FA0001276

- Difficulty date: October 4, 2002
- Submitted: November 8, 2002
- Operation: General aviation
- Aircraft: N2426
- Make and model: Raythn HAWKER800
- Aircraft serial: 258272
- Engine: Garrtt TFE731*
- System (JASC): 3340 · Exterior Lighting
- Part: Current Limiter
- Condition: Failed
- Location: Pulselight
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON A/C WITH BUS-TIE OPEN, LEFT MAIN BUS (PS1) AND RIGHT MAIN BUS (PS2) SHOULD BE SEPARATED.  COULD NOT SEPARATE PS1 AND PS2.  THEY WERE INADVERTENTLY LINKED TOGETHER THROUGH A PULSELIGHT INSTALLATION.  HAD A PULSELIGHT SYSTEM INSTALLED, A COMPONENT OF THE PULSELIGHT SYSTEM WAS INCORRECTLY INSTALLED.  IT IS THE CURRENT LIMITER.
